# SDR CALA2022042101033

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 65,909 hours, 22,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 141A880036
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIATE A  DTA DIP FOR THE R1 WINDOW FRAME REPAIR TO ?ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION B ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION B AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION B REPETITIVE INSPECTIONS PER ECRA 5311-02802 PART 2, SECTION B AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER. ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION B ON OR ACCOMPLISH AN INITIAL INSPECTION PER ECRA 5311-02802 PART 2, BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT SECTION B ON OR BEFORE 50,000 TOTAL FLIGHT CYCLES. ACCOMPLISH DIP 53-DIP PLEASE UPDATE LOG PAGEWITH ECRA REF IN TEXT INTERIM REPAIR TO R1 WINDOW FRAME ACCOMPLISHED PER ECRA 5311-02802 PART 1, INSPECTION REQUIREMENTS ARE STATED IN PART 2. DTA DIP REPAIR MADE TO THE R1 WINDOW FRAME PER ECRA 5311-02802 TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 1. ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION (B) ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION (B) AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER. RECORDS UPDATE.....CM INIT: 50,000 TAFC (INIT WILL AUTO ITO TO RIR-5295) RIR: 36,000 FC THEREAFTER........CM U372988
